Does anyone out there feel sick when Zoladex wears off?

Hi fellow Endo sisters,

I noticed that around the time my next zoladex injection is due i feel really sick with a jumble of symptoms including nausea, migraine feeling, dizziness, fatigue, and pelvic pains like I'm about to get my period. I was wondering if this means that the zolly is wearing off and my hormones are surging through when the next one is due?? Does anyone else get this when their next injection is due? I'm worried that if i feel like this now, how bad will it be when i finish my zolly course and my hormones come back? Did anyone feel nauseous, dizzy etc when they stopped zoladex? xx

Last edited by

3 Replies

oldestnewest
  • Hi. I also have very similar symptoms. I am on my 5th injection and due a lap next friday.

  • Sorry dear, but this does happen when the injection is coming to an end. This may sound silly, but I found sucking extra strong mints actually helped with the nausea, which enabled me to drink water and this reduced the headache/migraine/dizziness symptoms too. Once these had subsided enough I managed to eat and take paracetamol which helped with the fatigue and pelvic pain. I do hope this helps and that you are feeling better soon xx

  • Hello

    Yes, I had my last zoladex injection in April and since August, I am suffering from constant headache, dizziness and fatigue.

You may also like...